MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz electronic venous clamp.Reportedly, the issue occurred only once, and the disposable in use was a livanova perfusion tubing system.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, the electronic venous clamp went to 0% by itself even if it was set to 11% opening.The issue occurred at the end of the procedure.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: a video was provided confirming the reported issue.A review of the device service history confirmed that no similar events have been communicated to livanova since the date of manufacturing.A review of complaints database did not identify any trends associated with this type of fault.Based on the investigation findings, it is reasonable to exclude an hardware malfunction of the venous clamp.However, the root cause of the reported issue remains undetermined.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRONIC VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
arvada, CO 80004
MDR Report Key23479254
Report Number9611109-2025-90507
Device Sequence Number10237615
Product Code DTQ
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)240916
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/16/2026
Date Device Manufactured09/16/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown